Crestor Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Johnny Knee Bone
Regular Member


Date Joined Oct 2008
Total Posts : 64
   Posted 1/16/2009 12:34 PM (GMT -6)   
How does Crestor mix with a variety of other drugs and what symptoms (besides +or - muscle deterioration) or signs should I watch out for ...I started simvastatin which is like crestor( a statin) but I was switched to Lopid because my triglyceride levels were not budging and I was having some complications grunting profusely like something in my throat  tracia area was stuck . That was more than a year ago and now I've been on crestor for 3 days now and feel like I may not respond to it well what should I look out for ? I have something like hiccups which are causing stabbing pains with each sort of hiccup in the upper chest airway area . 

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/17/2009 1:11 AM (GMT -6)   

Johnny

There is a good question to ask you physician as I am not familiar with the meds or their interactions.  You really need a professional opinion on this medication question.

Wish I could help.  Sorry.

Sincerely
KItt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, July 21, 2018 2:20 PM (GMT -6)
There are a total of 2,983,982 posts in 327,169 threads.
View Active Threads


Who's Online
This forum has 161964 registered members. Please welcome our newest member, Pontiacwild.
353 Guest(s), 11 Registered Member(s) are currently online.  Details
notsosicklygirl, Froggy88, acarined, Manny321, WendyMax, Fletch10, Hardlyrob, J9024, Pontiacwild, napoleon dynamite, borborygmi